# SDR GLBA20061055

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 33,255 hours, 36,250 cycles
- Engine: Pwa PW118A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RIB NR 21 AT WS YA-6750 BETWEEN WING FRONT SPAR AND THE WING AUXILLARY SPAR, CRACKED FWD AND AFT OF STRINGER NR 1. CRACKS APPROX .375 INCH IN LENGTH.  MAINTENANCE REMOVED DAMAGED AREA AND INSTALLED REPAIR PIECE IAW SRM 57-20-07 REPAIR PIECE CUT FROM NEW RIB.
